Jump to content

Photo
Mild to Moderate Acne

Fading Red Marks Left Over After Your Acne Has Been Treated

acne marks teen red breakouts male female

6 replies to this topic

#1 Lukec304

Lukec304

    New Member

  • Members
  • Posts & Likes
    Posts: 12
    Likes: 0
About Me
  • Gender:Male
  • Location:The 304
  • Interests:Tennis, Xbox, chilling with friends, watching sports

    TWITTER @accutaneblog
  • Joined: 13-May 13

Posted 16 August 2013 - 09:54 AM

I've been on accutane for 60 days now and I've stopped breaking out, I just have like 3 more pimples to get rid of, but the problem is I have red marks on my face from where I had acne there for months. You can't even feel them, they're like burnt into the skin, how do I fade these? Is there any products I can use on my face while I'm taking accutane to start fading them? PLEASE HELP

#2 Avada Kedavra Acne

Avada Kedavra Acne

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 486
    Likes: 65
About Me
  • Gender:Not Telling
  • Joined: 26-May 13

Posted 16 August 2013 - 03:02 PM

to fade them it does take time. But to make sure they wont get any darker make sure you dont get a sunburn! im serious... wear at least spf 30+ everyday. Im sorry im not of much help... 



#3 HeftyMug

HeftyMug

    Member

  • Members
  • Posts & Likes
    Posts: 116
    Likes: 16
About Me
  • Joined: 28-June 13

Posted 16 August 2013 - 10:06 PM

Everyone says Dans AHA works wonders but you can't use it till you're done accutane.



#4 AbstractFactory

AbstractFactory

    Junior Member

  • Members
  • Posts & Likes
    Posts: 38
    Likes: 16
About Me
  • Joined: 29-December 12

Posted 17 August 2013 - 02:22 PM

Apple Cider Vinegar twice a day applied with a cotton bud. Cheap, but effective in my opinion.



#5 Like Moonlight

Like Moonlight

    Member

  • Moderators
  • Posts & Likes
    Posts: 781
    Likes: 134
About Me
  • Gender:Female
  • Joined: 17-May 13

Achievements

     

Posted 17 August 2013 - 04:33 PM

I've moved this topic to the Scars and Red Marks Thread



#6 hasmas

hasmas

    Member

  • Members
  • Posts & Likes
    Posts: 102
    Likes: 10
About Me
  • Joined: 30-July 13

Achievements

     

Posted 18 August 2013 - 02:58 PM

After you complete your accutane course use Differin cream 0.1% (Adapalene) this will help fade your hyperpigmentation and becuase you are on accutane I think your skin has adapted to retinoids so Differin won´t do any major irriations <3



#7 invisiblenetrix

invisiblenetrix

    Junior Member

  • Members
  • Posts & Likes
    Posts: 40
    Likes: 3
About Me
  • Gender:Male
  • Location:Australia
  • Interests:Comedy, Soccer, Gadgets, Food and much more!
  • Joined: 15-March 13

Posted 18 August 2013 - 09:09 PM

Apple Cider Vinegar diluted 50/50 ACV/Water and then upping it 70/30 after your skin is accustomed to it works wonders. But it took a little over 1 month for me to notice any effects. After 3 months of using it I noticed quite the improvement. (You may hear 3 months and think that's a long time but in the past I have left PIH untreated and it took 1 - 2 years for it go away by itself)

 

I too have researched this forum and heard DAN's AHA+ is a great product for red marks. I purchased a bottle 2 weeks ago and giving that a trial run






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users